MathSciNet Relay Station
MathSciNet bibliographic data
MR1923542 01A70 (35-03)
Arkhipova, A. A.; Birman, M. S.; Buslaev, V. S.; et al.; On the jubilee of Ol′ga Aleksandrovna Ladyzhenskaya. (Russian) Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 288 (2002), Kraev. Zadachi Mat. Fiz. i Smezh. Vopr. Teor. Funkts. 32, 5--13; translation in J. Math. Sci. (N.Y.) 123 (2004), no. 6, 4523–4526
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement